| Catalog Number |
502-01-58F |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Inflammation (1932); Injury (2348); Reaction (2414); Inadequate Osseointegration (2646)
| Date of Event |
05/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
It was reported that patient's right hip was revised due to surgeon's concern over elevated chromium levels (levels not reported), and radiographic evidence of shell loosening.Intraoperatively, corrosion in the head and on the trunnion were reported.Primary implant was reported as being greater than 10 years prior to (b)(6) 2018.Patient was revised to restoration modular components.